# SDR REXA2024080100603

- Difficulty date: June 10, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 24,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: CC670321794S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INTERCOSTAL AT NOSE JACKING FITTING IS CORRODED. REMOVED AND REPLACED INERCOSTAL IAW EOCRJ953-16804 REV A DATED 7/14/2024
